# SDR UALA2012061103190

- Difficulty date: June 11, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN SKIN AT FRAME 29 JUST OUTBOARD OF STRINGER 42R.  HOLE REPAIRED BY FREEZE PLUG IAW SRM 53-00-11 FIG 232.
